# SDR GTIA2016121101702

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 38,988 hours, 18,386 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 6abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS OXYGEN MASK IN ROW 6 ABC FELL DURING LANDING. ACCOMPLISHED OPERATIONAL CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001-A NO DEFECTS NOTED.
